Volume 8, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The cobordism class of the multiple points of immersions

Gábor Braun

Algebraic & Geometric Topology 8 (2008) 581–601
Bibliography
1 F Hirzebruch, Topological methods in algebraic geometry, Classics in Math., Springer (1995) MR1335917
2 F Ronga, On multiple points of smooth immersions, Comment. Math. Helv. 55 (1980) 521 MR604710
3 A Szűcs, On the multiple points of immersions in Euclidean spaces, Proc. Amer. Math. Soc. 126 (1998) 1873 MR1451830